Neurontin - Hypersexual? (Sorry If This Is TMI)
Posted 19 November 2011 - 06:38 PM
Posted 20 November 2011 - 02:21 PM
Posted 22 November 2011 - 07:11 AM
Posted 25 August 2012 - 07:05 PM
Has anyone had problems with hypersexual behavior because of Neurontin?
I started taking 300 mg of Neurontin about 7 or 8 months ago, I am now at 1200mg and for the past 5 or 6 months I have started masturbating more and more, now I'm doing it at least an hour or two a day, I'm also sexually active with my partner 3 or 4 time a week when in the past I was a few 15-20 minute solo sessions a week and sex 2 to 3 times a week. I also find myself viewing a lot of pornography when in the past this was not an interest of mine and I find that a little concerning. Not because it's porn but because I think I need increased stimulation to get any satisfaction. I know I'm not experiencing mania and I have no new stressors in life, if anything I have less. I have not changed any of my other medications either.
The only other time I've had seriously noticeable increase in sex drive is when I took Adderall for anxiety and Prednisone for an unrelated illness, both times it returned to normal when the medications were discontinued.
I use Neurontin as an add on to my Lamictal and Trileptal combo but I also really really need it because I can no longer tolerate Requip and I have had constant RLS and neuropathy since a psych pulled me off Klonopin in the course of 2 weeks after being on it for years. This took place about 6 years ago and I've needed something more than melatonin or vitamins to treat it ever since.
Occasionally I do take very low doses of Nuvigil for concentration, Propolanol or Atarax for anxiety and Seroquel for sleep but I haven't taken any of these for the past couple weeks and never for more then a day or two in a row. I also see an Internist on a regular basis to have blood work, thyroid checked, etc...so far nothing has changed.
Could this be from Neurontin or one of my other medications?
Posted 18 September 2012 - 07:50 AM
Are you still having the problem or found a way to curb it? I've been taking a small dose of seroquel and it seems to help a lot but it also puts me to sleep and makes me cranky.
Posted 18 September 2012 - 08:44 AM
Posted 23 September 2012 - 09:26 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users
Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud
Don’t worry about actually buying one. Windows shop and share the designs you’d like to buy or find worthy of ridicule. What else are you doing now? Working? Sure you are.
|| ||Follow @jerod23||Wear my Straitjacket||Batshit Crazy Blog|
Crazymeds | Promote Your Page Too||Follow @BrandCrazyMeds||Play Dress-Up with your Imaginary Friends||Crazymeds: The Blog|